# SDR SIMA202009076005

- Difficulty date: September 6, 2020
- Submitted: September 7, 2020
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- Aircraft time: 37,851 hours, 33,050 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Exterior Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PS-1 CHECK FOUND RT EXTERNAL EMERGENCY ABOVE WING INOPERABLE.  C/A-RAR RT EXTERNAL EMERGENCY LIGHT LAMP IAW AMM 33-50-10.  OPERATIONS CHECK GOOD.
